# SDR SWAA2024041961879

- Difficulty date: March 12, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 7 SLAT LOWER SURFACE OF LEADING EDGE SLAT NOSE SKIN ACTUATOR HAS FOUR FASTENERS PULLED OUT/IN.<[01] ACCOMPLISHED LOWER SKIN REPAIR AT SLAT #7 L/E; REF SRM 57-42-01-2R-8;[02] VERIFIED STEP 1
